B. Acciaio, M. Beiglböck, F. Penkner, W. Schachermayer, and J. Temme, A trajectorial interpretation of Doobs martingale inequalities, Ann. Appl. Probab, 2012.

B. Acciaio, M. Beiglböck, F. Penkner, and W. Schachermayer, A MODEL-FREE VERSION OF THE FUNDAMENTAL THEOREM OF ASSET PRICING AND THE SUPER-REPLICATION THEOREM, Mathematical Finance, vol.41, issue.5
DOI : 10.1111/mafi.12060

M. Beiglböck, P. Henry-labordère, and F. Penkner, Model-independent Bounds for Option Prices: A Mass-Transport Approach, preprint arXiv:1106, Finance and Stochastics, vol.5929, 2013.

M. Beiglböck and N. Juillet, On a problem of optimal transport under marginal martingale constraints, preprint, 2012.

D. T. Breeden and R. H. Litzenberger, Prices of State-Contingent Claims Implicit in Option Prices, The Journal of Business, vol.51, issue.4, p.621651, 1978.
DOI : 10.1086/296025

Y. Brenier, Décomposition polaire et réarrangement monotone des champs de vecteurs, C. R. Acad. Sci. Paris Sci. Paris Série I Math, vol.305, pp.805-808, 1987.

H. Brown, D. Hobson, and L. C. Rogers, Robust Hedging of Barrier Options, Mathematical Finance, vol.11, issue.3, p.285314, 2001.
DOI : 10.1111/1467-9965.00116

G. Carlier, On a class of multidimensional optimal transportation problems, Journal of convex analysis, vol.10, issue.2, pp.517-529, 2003.

P. Carr, Local variance Gamma option pricing model, presentation, IBCI conference, 2009.
DOI : 10.1111/mafi.12086

URL : http://arxiv.org/abs/1308.2326

P. Carr, H. Geman, D. B. Madan, and M. Yor, From local volatility to local Lévy models, Quantitative Finance, 2004.

L. Cousot, Necessary and suffcient conditions for no static arbitrage among european calls. Courant Institute, 2004.

L. Cousot, Conditions on option prices for absence of arbitrage and exact calibration, Journal of Banking and Finance, issue.11, p.3133773397, 2007.

A. M. Cox, D. Hobson, and J. Oblój, Pathwise inequalities for local time: Applications to Skorokhod embeddings and optimal stopping, The Annals of Applied Probability, vol.18, issue.5, p.18701896, 2008.
DOI : 10.1214/07-AAP507

A. M. Cox and J. Oblój, Robust Hedging of Double Touch Barrier Options, SIAM Journal on Financial Mathematics, vol.2, issue.1, p.141182, 2011.
DOI : 10.1137/090777487

A. M. Cox and J. Oblój, Robust pricing and hedging of double no-touch options, Finance and Stochastics, vol.12, issue.3, p.573605, 2011.
DOI : 10.1007/s00780-011-0154-z

A. M. Cox and J. Wang, Root???s barrier: Construction, optimality and applications to variance options, The Annals of Applied Probability, vol.23, issue.3, 2012.
DOI : 10.1214/12-AAP857

A. Aspremont and L. Ghaoui, Static arbitrage bounds on basket option prices, Mathematical Programming, Series A, vol.17, issue.1063, pp.467-489, 2006.

M. H. Davis and D. Hobson, THE RANGE OF TRADED OPTION PRICES, Mathematical Finance, vol.36, issue.1, p.114, 2007.
DOI : 10.1073/pnas.37.12.826

M. H. Davis, J. Oblój, and V. Raval, Arbitrage Bounds for Prices of Options on Realized Variance, Math. Finance, 2012.

Y. Dolinsky and H. M. Soner, Robust hedging and martingale optimal transport in continuous time, preprint, 2012.

Y. Dolinsky and H. M. Soner, Robust Hedging under Proportional Transaction Costs, 2013.

L. E. Dubins and G. Schwarz, On extremal martingale distributions, Proc. Fifth Berkeley Symp. on Math. Statist. and Prob, vol.2, issue.1, pp.295-299, 1967.

B. Dupire, Pricing with a Smile, Risk Magazine, vol.7, pp.18-20, 1994.

A. Galichon, P. Henry-labordère, and N. Touzi, A stochastic control approach to no-arbitrage bounds given marginals, with an application to Lookback options, Annals of Applied Probability, 2013.

W. Gangbo and A. Swi¸echswi¸ech, Optimal maps for the multidimensional Monge-Kantorovich problem, Communications on Pure and Applied Mathematics, vol.51, issue.1, pp.23-45, 1998.
DOI : 10.1002/(SICI)1097-0312(199801)51:1<23::AID-CPA2>3.0.CO;2-H

J. Guyon and P. Henry-labordère, Being particular about calibration, Available at SSRN: http://ssrn.com/abstract=1885032, Risk magazine, 2012.

P. Henry-labordère, J. Oblój, P. Spoida, and N. Touzi, Maximum Maximum of Martingales Given Marginals, SSRN Electronic Journal
DOI : 10.2139/ssrn.2031461

F. Hirsch and B. Roynette, A new proof of Kellerer's theorem, ESAIM: Probability and Statistics, pp.48-60, 2012.

D. Hobson, Robust hedging of the lookback option, Finance and Stochastics, vol.2, issue.4, pp.329-347, 1998.
DOI : 10.1007/s007800050044

D. Hobson, The Skorokhod Embedding Problem and Model-Independent Bounds for Option Prices, Paris-Princeton Lectures on Mathematical Finance, p.267318, 2003.
DOI : 10.1007/978-3-642-14660-2_4

D. Hobson and M. Klimmek, Model independent hedging strategies for variance swaps, to appear in, Finance and Stochastics, 2012.

D. Hobson and A. Neuberger, ROBUST BOUNDS FOR FORWARD START OPTIONS, Mathematical Finance, vol.41, issue.1, pp.31-56, 2012.
DOI : 10.1111/j.1467-9965.2010.00473.x

D. Hobson and J. L. Pedersen, The minimum maximum of a continuous martingale with given initial and terminal laws, The Annals of Probability, vol.30, issue.2, p.978999, 2002.
DOI : 10.1214/aop/1023481014

J. Jacod and A. N. Shiryaev, Local martingales and the fundamental asset pricing theorems in the discrete-time case, Finance and Stochastics, vol.2, issue.3, pp.259-273, 1998.
DOI : 10.1007/s007800050040

J. Jacod and M. Yor, ???tude des solutions extr???males et repr???sentation int???grale des solutions pour certains probl???mes de martingales, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.283, issue.2, pp.83-125, 1977.
DOI : 10.1007/BF00533303

N. Kahale, Model-independent lower bound on variance swaps, preprint, 2009.

P. Laurence and T. H. Wang, Sharp Upper and Lower Bounds for Basket Options, SSRN Electronic Journal, vol.12, issue.3, pp.253-282, 2005.
DOI : 10.2139/ssrn.578146

H. Oberhauser, D. Reis, and G. , Root's Barrier, Viscosity Solutions of Obstacle Problems and Reflected FBSDEs

J. Oblój, The Skorokhod embedding problem and its offspring, Probab. Surv, vol.1, p.321390, 2004.

B. Pass, Uniqueness and Monge Solutions in the Multimarginal Optimal Transportation Problem, SIAM Journal on Mathematical Analysis, vol.43, issue.6, pp.2758-2775, 2011.
DOI : 10.1137/100804917

V. Strasse, The Existence of Probability Measures with Given Marginals, The Annals of Mathematical Statistics, vol.36, issue.2, pp.423-439, 1965.
DOI : 10.1214/aoms/1177700153

C. Villani, Optimal Transportation, Old and New, Series Grundlehren der mathematischen Wissenschaften, 2009.